このエントリーをはてなブックマークに追加
ID 56010
FullText URL
Author
Trimẻche, Khalifa Department of Mathematics Faculty of sciences of Tunis University
Abstract
We prove in this paper the absolute continuity of the representing measures of the transmutation operators Vk, tVk and VkW, tVkW associated respectively to the Cherednik operators and the Heckman-Opdam theory attached to the root system of type BC2.
Keywords
Transmutation operators
Absolute continuity of the representing measures
Cherednik operators
Heckman-Opdam theory
Note
Mathematics Subject Classi cation. Primary 51F15; Secondary 33E30; 47B34.
Published Date
2018-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume60
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
59
End Page
72
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
Official Url
http://www.math.okayama-u.ac.jp/mjou/
language
英語
Copyright Holders
Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol59/iss1/3